Signed graphs with two eigenvalues and vertex degree five

Zoran Stanić

Abstract


It is known that a signed graph with exactly 2 eigenvalues must be regular, and all those whose vertex degree does not exceed 4 are known. In this paper we characterize all signed graphs with 2 eigenvalues and vertex degree 5. We also determine all signed graphs with 2 eigenvalues and 12 or 13 vertices, which is a natural step since those with a fewer number of vertices are known.

Keywords


Regular signed graph, adjacency matrix, weighing matrix, bipartite double

Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.2329.97a

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications